Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Institute: MPI für Mathematik     Collection: Publikationen des MPI für Mathematik     Display Documents



  history
ID: 734240.0, MPI für Mathematik / Publikationen des MPI für Mathematik
Rational quintics in the real plane
Authors:Itenberg, Ilia; Mikhalkin, Grigory; Rau, Johannes
Language:English
Date of Publication (YYYY-MM-DD):2018
Title of Journal:Transactions of the American Mathematical Society
Journal Abbrev.:Trans. Amer. Math. Soc.
Volume:370
Issue / Number:1
Start Page:131
End Page:196
Review Status:Peer-review
Audience:Experts Only
External Publication Status:published
Document Type:Article
Communicated by:N. N.
Affiliations:MPI für Mathematik
Identifiers:DOI:10.1090/tran/6938
URL:http://dx.doi.org/10.1090/tran/6938
URL:https://arxiv.org/abs/1509.05228
Full Text:
You have privileges to view the following file(s):
Itenberg_Rational quintics_oa_2017.pdf  [1,00 Mb]   
 
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.